# SDR 9904599980

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9344
- Make and model: Doug DC-9-31
- Aircraft serial: 47440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND .625 LONG BEND RADIUS CRACK ON THE 9958212-121 VERTICAL SUPPORT BEAM AT FS 756 AND X25.  THE CRACK WAS STOPPED DRILLED AND .050 17-7 PH CORROSION RESISTANT STEEL ANGLES WERE INSTALLED AT EACH LEG PER EA 99-169205.
